Translator Disclaimer
Fall 2002 The join of algebraic curves
Tadeusz Krasiński
Illinois J. Math. 46(3): 723-738 (Fall 2002). DOI: 10.1215/ijm/1258130981

Abstract

An effective description of the join of algebraic curves in the complex projective space $\mathbb{P}^{n}$ is given.

Citation

Download Citation

Tadeusz Krasiński. "The join of algebraic curves." Illinois J. Math. 46 (3) 723 - 738, Fall 2002. https://doi.org/10.1215/ijm/1258130981

Information

Published: Fall 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1032.14007
MathSciNet: MR1951237
Digital Object Identifier: 10.1215/ijm/1258130981

Subjects:
Primary: 14H20
Secondary: 14N05

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.46 • No. 3 • Fall 2002
Back to Top